# SDR ABXA9800912

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114034
- Condition: Cracked
- Location: Bs 76
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, EDDY CURRENT INSPECTION INDICATED TOP FUSELAGE SKIN CRACKED 18 RIGHT OF CENTER SPLICE, STATION 76.  REPAIRED IAW DC-9 ABX EA 53100075-003-2.
